Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Bloating And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Bloating stomach

After using ARV's for a year, i have experienced fat loss around my butts and hips but my stomach is becoming bigger or bloating. What should i do to regain my figure or is it gonna be like this for the rest of my life?
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...HIV medications have different side effect profiles. Protease inhibitors tend to more likely to produce abdominal bloating and fat accumulation. Fat loss is more likely to be related to nucleoside analogues, particularly medications like AZT... Read more »

bloating

I have been HIV+ for over 11 years now, but just recently started my first regiment of medication.... Read more »

Stomach Bloating..

Hi, Im 39 male and I have been on efavirenz, tenofovir disoproxil fumarate and lamivudine for close... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine,... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part I: Treatments for Fat Gain

...the belly, can cause a number ofproblems. These include feeling bad about how your body looks and feelingdepressed, as well as bloating, tiredness, and heart problems. Fat gain notonly affects the way people look, it can also be harmful to the... Read more »
AIDS InfoNet

Silymarin (Milk Thistle)

...thistle. Even very high doses do not seem to have any negative effects. However, some people get an upset stomach, diarrhea, bloating, or more gas when they start using silymarin. If this happens, cut back on your dosage and then increase it... Read more »
AIDSinfo

An Overview of Kaletra (Lopinavir/Ritonavir)

...called a protease inhibitor (PI). PIs act by blocking protease, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Lopinavir/ritonavir in capsule and oral solution form was approved by the FDA on September 15, 2000,... Read more »
Connect With Others

IS THERE SUCH THING AS HIV-NEGATIVE AIDS?

Posted by bura, 3 Replies
As per the title, is there really such a thing? Read more »

Is Creatine useful to support treatment?

Posted by Anonymous, 1 Reply
I read about creatine as good nutritional support in treatment and post-treatment especially in cases where muscle tissue needs building up (it is normally used as natural supplement by body builders). Does anyone have any experience with it, or... Read more »

my name is jeff...

Posted by Anonymous, 1 Reply
...Hi, my name is Jeff. I have been HIV+ since February of 1991. To date my T-Cell count is 917 and Viral Load undet. for about 2 and Read more »

red spots on upper chest

Posted by Anonymous
...i have red spots on my upper chest under my skin some bumps to, the same on my legs,alot of gas,and bloating,strange headache often,tested- about 2 1/2 years ago, been with two people, about 7mos ago unprotected sex, could this be some Read more »